On the Relationship between Properties of Solutions of Difference Equations and the Corresponding Differential Equations
Abstract
We establish conditions under which the existence of a periodic solution of a differential equation is preserved if a solution of the corresponding difference equation possesses the same property. We prove the convergence of periodic solutions of a system of difference equations to a periodic solution of a system of differential equations. Analogous problems are considered for bounded solutions.Downloads
Published
25.07.2005
Issue
Section
Research articles
How to Cite
Stanzhitskii, A. N., and A. M. Tkachuk. “On the Relationship Between Properties of Solutions of Difference Equations and the Corresponding Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 7, July 2005, pp. 989–996, https://umj.imath.kiev.ua/index.php/umj/article/view/3657.